# SDR HK0Y2025071100474

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Aircraft: N51402
- Engine: Rroyce RB211TRENT89
- Engine time: 76,323 hours, 9,911 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: FK20839
- Part serial: PBAN427
- Condition: Galled
- Location: Engine
- Part time: 76,323 hours, 9,911 cycles
- Component: Compressor, Rroyce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLING ON FRONT FACE 23 OF THE LP COMPRESSOR SHAFT ASSEMBLY WHICH IS NOT ACCEPTED IN RR EM LIMIT AND NO REPAIR IS AVAILABLE. THE PART WAS REJECTED IN ACCORDANCE WITH TIME LIMITS MANUAL TASK 05-10-01-800-801, THE DECLARED LIFE OF LP COMPRESSOR SHAFT IS 15000 STANDARD DUTY CYCLES (SDC). HENCE THE PART IS RETIRED BEFORE THE COMPLETION OF ITS FULL LIFE.
